MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 306547
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It is reported, syr 10ml pump compatible saline 10ml, plungers are ¿sticky¿/higher friction, not allowing to infuse medications via the syringe pumps.No patient harm.
 
Additional Manufacturer Narrative
B3.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.G.4.Additional 510k: k003553.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation it was reported that the plungers exhibited elevated friction, preventing medication infusion via syringe pumps.To support the investigation, two empty samples were received by the quality team, no flow-wrap packaging was provided.A visual inspection was performed, and no defects or abnormalities were observed.The samples were subsequently evaluated for sustaining force, defined as the force applied to the plunger rod during downward travel while expelling solution, and all results met specification requirements.A device history record review was completed for material number 306547, lot 5295412.This review did not identify any in process or final inspection issues that could have contributed to the reported condition, and no related quality notifications were identified.All manufacturing processes and final inspections for this lot were performed in accordance with applicable specifications.Based on the investigation and returned sample analysis, the customer reported condition could not be confirmed.

Brand Name
POSIFLUSH
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25122923
Report Number1911916-2026-00207
Device Sequence Number10646431
Product Code NGT
UDI-Device Identifier00382903065479
UDI-Public(01)00382903065479(17)280930(10)5295412
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306547
Device Lot Number5295412
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown